| Model Number |
3386 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Post Operative Wound Infection (2446)
| Date of Event |
02/12/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported during a procedure to disconnect extensions for perm trial conversion, significant evidence of an infection was present and the entire system was explanted.Patient was prescribed antibiotics to address the issue.
Additional Manufacturer Narrative
A device history record was performed to review and confirm the sterility of devices.Based on the documents reviewed, the source of the infection remains unknown.